Edgard Almeida Pimentel
Edgard Almeida Pimentel
Department of Mathematics, PUC-Rio
Dirección de correo verificada de puc-rio.br - Página principal
Título
Citado por
Citado por
Año
Regularity theory for mean-field game systems
DA Gomes, EA Pimentel, V Voskanyan
Springer, 2016
1012016
Time-dependent mean-field games in the subquadratic case
DA Gomes, EA Pimentel, H Sánchez-Morgado
Communications in Partial Differential Equations 40 (1), 40-76, 2015
832015
Time-dependent mean-field games in the superquadratic case
DA Gomes, E Pimentel, H Sánchez-Morgado
ESAIM: Control, Optimisation and Calculus of Variations 22 (2), 562-580, 2016
712016
Time-dependent mean-field games with logarithmic nonlinearities
DA Gomes, E Pimentel
SIAM Journal on Mathematical Analysis 47 (5), 3798-3812, 2015
552015
Economic models and mean-field games theory
DA Gomes, L Nurbekyan, E Pimentel
30o Colóquio Brasileiro de Matemática.[30th Brazilian Mathematics Colloquium], 2015
532015
Regularity for second-order stationary mean-field games
EA Pimentel, V Voskanyan
Indiana University Mathematics Journal, 1-22, 2017
382017
Local regularity for mean-field games in the whole space
DA Gomes, EA Pimentel
arXiv preprint arXiv:1407.0942, 2014
372014
Sharp Hessian integrability estimates for nonlinear elliptic equations: An asymptotic approach
EA Pimentel, EV Teixeira
Journal de Mathématiques Pures et Appliquées 106 (4), 744-767, 2016
272016
Regularity for Mean-Field Games Systems with Initial-Initial Boundary Conditions: The Subquadratic Case
DA Gomes, EA Pimentel
Dynamics, Games and Science, 291-304, 2015
122015
Time dependent mean-field games
EA Pimentel
IST-UL. Ph. D. thesis, Lisbon, 2013
62013
Regularity theory for the Isaacs equation through approximation methods
EA Pimentel
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36 (1), 53-74, 2019
52019
Interior Sobolev regularity for fully nonlinear parabolic equations
R Castillo, EA Pimentel
Calculus of Variations and Partial Differential Equations 56 (5), 127, 2017
52017
Singular mean-filed games
M Cirant, DA Gomes, EA Pimentel, H Sánchez-Morgado
arXiv preprint arXiv:1611.07187, 2016
52016
Asymptotic Methods in Regularity Theory for Nonlinear Elliptic Equations: A Survey
EA Pimentel, MS Santos
PDE Models for Multi-Agent Phenomena, 167-194, 2018
42018
On a mean field optimal control problem
JA Carrillo, EA Pimentel, VK Voskanyan
Nonlinear Analysis 199, 112039, 2020
32020
Time dependent mean-field games
DA Gomes, E Pimentel, H Sánchez-Morgado
22014
Improved regularity for the p-Poisson equation
EA Pimentel, GC Rampasso, MS Santos
Nonlinearity 33 (6), 3050, 2020
12020
Estimates for a class of slowly non-dissipative reaction-diffusion equations
EA Pimentel, JFS Pimentel
Rocky Mountain Journal of Mathematics 46 (3), 1011-1028, 2016
12016
Regularity of solutions to a class of variable–exponent fully nonlinear elliptic equations
AC Bronzi, EA Pimentel, GC Rampasso, EV Teixeira
Journal of Functional Analysis 279 (12), 108781, 2020
2020
A fully nonlinear free transmission problem
EA Pimentel, MS Santos
arXiv preprint arXiv:2010.15910, 2020
2020
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20